Facebook Pixel
EmpowHER Guest

hi, I want to know when will one get vaginal bleeding which is because of side effect of idoze 72 after having the tablet

By Anonymous October 28, 2014 - 4:25am
Rate This

This is in my case. I had an idoze 72 11 hrs after having sex I.e on 19 Oct . I heard that as per the side effect of tablet I will get vaginal bleeding which is not my regular period within 1 week of intake of the tablet. Today is Oct 28 and I did not get that bleeding which is due to the side effect of idoze 72..I am worried please help me.

Add a Comment1 Comments


Hello Anonymous,

I have noted several similar questions regarding Idoze 72. I am not familiar with this emergency contraceptive pill. To my knowledge, it is not available in the United States, and I cannot find any information about it.

Based on facts regarding other emergency contraceptives, you should expect to have your menstrual period around the same time as you normally do. However, some women do start their next period earlier or later than normal after taking the pill.

It is recommended that you take a home pregnancy test if you have not had vaginal bleeding within three weeks of taking the pill.

Anonymous, in your case with Idoze 72, I suggest you consult your physician or pharmacist.


October 28, 2014 - 8:16am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!